| Model Number |
N/A |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/12/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The date of event was not provided by the complainant/reporter, the date reflected in this report is the date bd became aware of the event.The manufacturer has received the sample and will be evaluated.A supplemental will be submitted with evaluation results.
Event or Problem Description
It was reported by customer that there was a slit at the 1-2cm mark in the tl picc.Catheter was secured with statlock.Inserted (b)(6) 2025, removed (b)(6) 2025.Catheter was used for tpn.Picc removed.No further details provided.
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The complaint of a catheter split was confirmed but the root cause could not be determined.Three photographs of a triple lumen powerpicc catheter were returned for evaluation.One of the photographs was an image of a product label for batch # rekr0253.The other two photos were labeled, indicating that one was of a device for batch # rekr0253 (unit 01) and the other was of a device for batch # rejy2747 (unit 02).Inspection of the photographs found that both units had a longitudinally aligned tear present near the proximal end of the extension tubing.No other features of the tears could be discerned based on the photographs.Biological residues were observed in both devices indicating that they had experienced some use.Additionally, the tubing near the 0 cm depth marker in unit 01 had a crease line, giving the cross-section of the catheter tubing an oblong like appearance.This feature suggested that the tubing may have been subjected to compression type forces.The crease line aligned with the location of the tear potentially suggesting that compression of the catheter may have contributed to the tear.However, insufficient evidence was identified to conclusively determine this.Further inspection of the photographs found no other remarkable features.Based on the available material for review, the complaint is confirmed but there is insufficient evidence to identify the root cause.This complaint will be recorded for future trending and monitoring purposes.